# SDR SWIA201440168

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 28,826 hours, 25,154 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL RIGHT SIDE AIR DATA PROBE HEATERS FAIL.  R & R THE RT AIR DATA SYS HEAT CONTROLLER.   ALL CHECKED GOOD.
